After a year of a couple of different abx (Cipro, then switched to Ceftazadime), I still went downhill when I was tapered off the abx last year...and am struggling even now to return to where I was when on the abx, even though I've been on Doxy since January.
From what I understand, it is pretty common for symptoms to return when one goes off abx if treatment hasn't continued long enough... Have you talked with your LLMD about this?
Chronic Lyme Disease, Chronic Bartonella (clinical dx only), Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, etc.; G-Tube; Currently weaning off TPN.
Meds: Pulmicort, IV Doxycycline, Heparin (to flush PICC line), Claritin, Singulair, Domperidone, Colloidal Silver (topically & nasally), probiotics, Liver support herbs, Ailanthus, digestive enzymes, homeopathy.